MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 41173E
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris gravity set had flow issues.The following information was received by the initial reporter with the following: it was reported by customer that when the gravity tubing was being primed with normal saline, the bedside they noted an unusually slow drip rate, which did not improve with completely opening the roller clamp.(there needs to be free flow of fluid through this tubing when stem cells are infusing to avoid clumping of cells or other adverse effects.) this tubing was discarded and replaced with a new set of gravity tubing, which dripped appropriately.Product information: xx smartsite gravity set, needle-free valve (vented/nonvented) ref: 41173e (alaris products) lot: h37041173e1d (both sets of gravity tubing used were from this lot.) during the stem cell infusion, one side of the spike adapter (a y-shaped piece of tubing that is used to spike the small fluid bags & the stem cell bags) had one side that was not clamping.The bedside they had to use a hemostat to clamp that side when it was not supposed to be dripping.Spike adapter - two spikes to one spike port with 20cm scd tubing and pinch clamps ref: 2s-p20, lot: v23644 the stem cells were able to be infused.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues accuracy could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material: 41173e because the lot number is incorrect.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
BD ALARIS GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22598004
Report Number9616066-2025-02124
Device Sequence Number4084410
Product Code FPA
UDI-Device Identifier07613203020893
UDI-Public(01)07613203020893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number41173E
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown